MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Tissue Damage (2104); Tingling (2171); Numbness (2415); Limited Mobility Of The Implanted Joint (2671)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item#115370; lot# 666100; comp rvs tray co 44mm.Item# 115310; lot# 892640; comp rvrs shldr glnsp std 36mm.Item# 12-113558; lot# 224320; compr 8mm hum fract stem pps.Item# 010000589; lot# 409640; comp rvrs 25mm bsplt ha+adptr.Item# 115396; lot# 783340; comp rvs cntrl 6.5x30mm st/rst.Item# 180552; lot# 527240; comp lk scr 3.5hex 4.75x25 st.Item# 180552; lot# 900780; comp lk scr 3.5hex 4.75x25 st.Item# 180550; lot# 563630; comp lk scr 3.5hex 4.75x15 st.Report source: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-03809, 0001825034-2020-03812, 0001825034-2020-03813, 0001825034-2020-03814, 0001825034-2020-03815, 0001825034-2020-03816, 0001825034-2020-03817, 0001825034-2020-03818.
 
Event or Problem Description
It was reported that a patient underwent an initial left reverse shoulder procedure.Subsequently, the patient claims to be experiencing tingling, numbness, loss of range of motion, torn rotator cuff and nerve damage.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmerbiomet will continue to monitor for trends.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10682947
Report Number0001825034-2020-03811
Device Sequence Number10871814
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number298700
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer02/04/2021
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight48